# SDR QXEA0001673

- Difficulty date: June 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 35,102 hours, 43,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FRAME 14755 AT STRINGER 73 CLIP IS CORRODING WHERE PAINT IS BUBBLED.  REPAIRED IAW FOKKER SRM 51-10-04, PARAGRAPH 4B-C AND SRM 53-01-01.
